# SDR CA140723004

- Difficulty date: July 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,539 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,768 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE 100 HR INSPECTION AME WAS PERFORMING MAIN ROTOR BLADE INSPECTION AND NOTED A HAIR LINE CRACK WERE TRIM TAB IS BONDED TO BLADE.  AFTER CONSULTING TEC SUPPORT THEY SAID THE BLADE IS NOT REPAIRABLE AND IS SCRAP.  DATE OF INSTALL OF THE BLADE AT 0.0 WAS JULY 20/2004, BLADE HAS 12 YEAR LIFE.
